# SDR DALA2016091506679

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 58,635 hours, 45,651 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER ACTUATOR SUPPORT FITTING CRACKED AT FWD INBD CORNER.  INSTALLED THE SUPPORT DRIVE FITTING IAW DRAWING SR09570010 REV H.
